# SDR CA040521005

- Difficulty date: May 15, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MAY 15TH THE PILOT IN COMMAND NOTED A RED GOV WARNING LIGHT AT 700 FEET ABOVE GROUND.  HE ELECTED TO LAND ON A SAND BAR AND NOTED IN THE DESCENT THE MAIN ROTOR RPM EXCEEDED THE MAX LIMIT.  A LANDING WAS CARRIED OUT WITH NO INJURIES TO PERSONS.  THE HELICOPTER WAS TRANSPORTED TO AIR SERVICES FACILITY.  THE CAUSE OF THE OVER SPEED IS UNDER INVESTIGATION AT THIS TIME WITH NO RESULTS AS OF YET.
